@article{(Open Science Index):https://publications.waset.org/pdf/7649,
	  title     = {Nonstational Dual Wavelet Frames in Sobolev Spaces},
	  author    = {Yingchun Jiang and  Yan Tang},
	  country	= {},
	  institution	= {},
	  abstract     = {In view of the good properties of nonstationary wavelet frames and the better flexibility of wavelets in Sobolev spaces, the nonstationary dual wavelet frames in a pair of dual Sobolev spaces are studied in this paper. We mainly give the oblique extension principle and the mixed extension principle for nonstationary dual wavelet frames in a pair of dual Sobolev spaces Hs(Rd) and H-s(Rd).
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {2},
	  year      = {2011},
	  pages     = {201 - 205},
	  ee        = {https://publications.waset.org/pdf/7649},
	  url   	= {https://publications.waset.org/vol/50},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 50, 2011},
	}